# SDR HEEA0015238

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Plate Assy
- Part number: 214031614127
- Condition: Cracked
- Location: M/R Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN NMAIN ROTOR GEARBOX PLATE ASSEMBLY.
